# SDR CALA2022110903086

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 121,651 hours, 18,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY LIGHT POWER SUPPLY INOP.  POWER SUPPLY (M1552) REPLACED AND TESTED NORMAL. WORK ACCOMPLISHED.
